Alert archive / Florida / Flash Flood Warnings in 2006
Flash Flood Warning 7, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Dec 14, 2006, 1:10 PM EST for Broward County, Palm Beach County, Florida. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2006, 1:10 PM EST (18:10 UTC)
- Expired
- Dec 14, 2006, 3:15 PM EST
- In force
- 2 hr
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 105 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 2:15 PM EST | FLOOD | Fort Lauderdale, FL | FLL SHERIFF OFFICE REPORTED FLOODING AT FOLLOWING LOCATIONS...1701 OAKLAND PARK BLVD AT CHERRY CREEK PARK. SW 12TH AVE AND HILLSBOROUGH BLVD. SE 15TH AVE TO FEDERAL HWY IN DEERFIELD BEACH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 420 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KMFL 141816 FFWMFL FLC011-099-142015- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIAMI FL 110 PM EST THU DEC 14 2006 THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED A * FLASH FLOOD WARNING FOR... PALM BEACH COUNTY IN SOUTHEAST FLORIDA BROWARD COUNTY IN SOUTHEAST FLORIDA * UNTIL 315 PM EST * AT 106 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE VERY HEAVY RAINFALL OVER THE WARNED AREA THAT WILL CONTINUE TO POSSIBLY PRODUCE FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. THE HEAVIEST RAINFALL WILL OCCUR OVER PALM BEACH AND NORTHEAST BROWARD COUNTIES AND WITHIN 5 MILES OF THE COAST. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR IN THE HEAVIEST STORMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY THE WATER MAY OBSCURE DEEP CANALS OR PONDS. REMEMBER...TURN AROUND...DONT DROWN LAT...LON 2682 8027 2613 8036 2607 8012 2682 8001 $$ TINGLER
3 follow-up statements
000 WGUS72 KMFL 141832 FFSMFL FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 129 PM EST THU DEC 14 2006 FLC011-099-142015- PALM BEACH FL-BROWARD FL- 129 PM EST THU DEC 14 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EST FOR NORTHEASTERN BROWARD AND EASTERN PALM BEACH COUNTIES... AT 129 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE VERY HEAVY RAINFALL OCCURRING OVER THE WARNED AREA. THIS COULD PRODUCE FLASH FLOODING...GIVEN THE HEAVY RAINFALL WHICH HAS ALREADY FALLEN ACROSS THE AREA TODAY. PALM BEACH INTERNATIONAL AIRPORT HAS RECEIVED 6.72 INCHES SO FAR TODAY. THE HEAVIEST RAINFALL WILL CONTINUE TO OCCUR OVER PALM BEACH AND NORTHEAST BROWARD COUNTIES...ESPECIALLY WITHIN 5 MILES OF THE COAST. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR IN THE HEAVIEST STORMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY THE WATER MAY OBSCURE DEEP CANALS OR PONDS. REMEMBER...TURN AROUND...DONT DROWN LAT...LON 2682 8027 2613 8036 2607 8012 2682 8001 $$ TINGLER
000 WGUS72 KMFL 141933 FFSMFL FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 232 PM EST THU DEC 14 2006 FLC011-099-142015- PALM BEACH FL-BROWARD FL- 232 PM EST THU DEC 14 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EST FOR NORTHEASTERN BROWARD AND EASTERN PALM BEACH COUNTIES... AT 232 PM EST...NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE ACROSS THE WARNED AREA. LOCAL LAW ENFORCEMENT OFFICIALS HAVE ALSO REPORTED STREET FLOODING IN THIS AREA INCLUDING CHERRY CREEK PARK AND IN DEERFIELD BEACH. ALTHOUGH RAIN INTENSITY APPEARS TO BE DECREASING FOR NOW ADDITIONAL STORMS WILL BE POSSIBLE AS THE AFTERNOON PROGRESSES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 2682 8027 2613 8036 2607 8012 2682 8001 $$ TINGLER
000 WGUS72 KMFL 142012 FFSMFL FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 309 PM EST THU DEC 14 2006 FLC011-099-142015- PALM BEACH FL-BROWARD FL- 309 PM EST THU DEC 14 2006 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN BROWARD AND EASTERN PALM EACH COUNTIES EXPIRES AT 315 PM... AT 309 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVY RAINFALL FROM THIS MORNING AND EARLY THIS AFTERNOON HAS PUSHED OFFSHORE INTO THE ATLANTIC WATERS...AND THUS THE FLASH FLOOD WARNING FOR NORTHEASTERN BROWARD AND EASTERN PALM BEACH COUNTIES IS BEING ALLOWED TO EXPIRE. AREAS OF RAINFALL WILL CONTINUE TO AFFECT THE REGION THROUGH THE REST OF AFTERNOON HOURS...HOWEVER ADDITIONAL RAINFALL AMOUNTS WILL BE LIGHT TO MODERATE. MOTORISTS ARE STILL ADVISED TO EXERCISE EXTREME CAUTION ON AREA ROADS THROUGH THIS EVENING AS HEAVY PONDING OF WATER IS LIKELY TO REMAIN IN PLACE. IN ADDITION...NUMEROUS ACCIDENTS HAVE BEEN REPORTED ACROSS SOUTH FLORIDA TODAY DUE TO THE DANGEROUS DRIVING CONDITIONS. LAT...LON 2682 8027 2613 8036 2607 8012 2682 8001 $$ STRASSBERG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 11:05 AM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Dec 14, 11:05 AM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1105 AM EST THU DEC 14 2006 .UPDATE... WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS CONTINUE ACROSS THE EASTERN HALF OF THE FORECAST AREA AND ADJACENT ATLANTIC MARINE ZONES THIS MORNING. THIS ACTIVITY WILL CONTINUE TO TRAIN ACROSS THE I-95 CORRIDOR THROUGH THE AFTERNOON...GIVEN PRESENCE OF WEAK LOW-LEVEL JET AND WARM ADVECTION REGIME SEEN ON KMFL/KEYW 12Z RAOB DATA. GIVEN ADVECTION OF RICH/DEEP TROPICAL MOISTURE INTO THE SYSTEM... WITH PWAT VALUES BETWEEN 1.5-2.0 INCHES...URBAN FLOODING WILL CONTINUE TO POSE A THREAT THROUGH THE AFTERNOON. IN ADDITION TO THE FLOODING THREAT...SUBSTANTIAL CURVATURE IN LOW-LEVEL HODOGRAPHS WILL RESULT IN THE POTENTIAL FOR WEAK MESOCYCLONES AND WATERSPOUTS OVER THE MARINE ZONES. ESSENTIALLY NO CHANGES WERE MADE TO THE FIRST PERIOD FORECAST THIS MORNING...WITH THE CURRENT FORECAST COVERING THE SITUATION WELL AT THIS TIME. HOWEVER...EXPECT CONVECTIVE ACTIVITY TO BECOME MORE WIDESPREAD ACROSS WESTERN PORTION OF THE FORECAST AREA THIS AFTERNOON. 70/DD && .DISCUSSION...MODELS CONTINUE TO BE IN DISAGREEMENT ABOUT THE WX FOR S FLA NEXT 48 HOURS. THE GFS SHOWS SHORTWAVE TROUGH CURRENTLY DIGGING INTO S TX/NORTHERN MEXICO AND THEN DEVELOPING A SFC LOW OVER THE EASTERN GOFMEX WHILE THE NAM SHOWS NOTHING OF THE KIND. WATER VAPOR IMAGERY DOES SHOW SUBTROPICAL JET MOVING INTO THE WESTERN GOFMEX WITH SLIGHT CYCLONIC CURVATURE DEVELOPING SO WILL LEAN TOWARDS THE GFS SOLUTION. AS THIS THEN TRAVERSES ACROSS THE FL PENINSULA COULD BE A DECENT RAIN PRODUCER AND WE ARE IN DIRE NEED OF THAT. THE HEAVIEST RAIN WILL TEND TO OCCUR THURSDAY NIGHT INTO FRIDAY AS ALL OF THIS INTERACTS OVER S FLA. THE GFS HAD BEEN SLOWING THE SPEED OF THE LOW DOWN BUT THE 00Z RUN NOW SPEEDS IT UP AGAIN AND BY FRIDAY EVENING WILL BE EXITING THE SE CST. THIS IN TURN WILL END OUR PRECIP EARLIER SO HAVE LOWERED THE POPS FOR FRIDAY NIGHT AND SATURDAY. AS THIS OCCURS STRONG SUBTROPICAL RIDGE WILL BUILD ACROSS THE GOFMEX AND EXTEND ACROSS FLA AS A LARGE SHORTWAVE DIGS INTO THE DESERT SW. AS THIS LOW THEN MOVES INTO TX BY THE MIDDLE OF NEXT WEEK, SOME OF THE MOISTURE COULD GET CAUGHT BACK UP AND INCREASE OUR POPS AT THAT TIME. FOR NOW, HAVE NOT CHANGED MUCH OF THE EXTENDED PERIOD. && .AVIATION...MOISTURE WILL BE ON THE INCREASE THROUGH 06Z FRIDAY AND SO WILL BE CLOUD COVER AND PRECIP. BOTH CEILINGS AND VIS WILL REMAIN VFR ACROSS THE EAST COAST TERMINALS...EXCEPT FOR BRIEF PERIODS DURING THE EARLY AFTERNOON HOURS WHERE CEILINGS COULD BE AS LOW AS 3K FEET. LOWER CEILINGS ARE EXPECTED OVER KAPF WITH CEILINGS FLUCTUATING BETWEEN 2K AND 3K FEET MOST OF THE PERIOD. WILL MENTION MOSTLY LIGHT RAIN OVER ALL TERMINALS DURING THE MORNING HOURS BUT WILL INCLUDE VCTS FOR EARLY AFTERNOON. && .MARINE...SEAS WILL BE LESS THAN 6 FEET THROUGH MOST OF WEEKEND BUT MARINERS WILL HAVE TO DEAL WITH A FEW TSRA THROUGH FRIDAY. THEN AS HIGH PRESSURE BUILDS NORTH OF THE REGION LATE THIS WEEKEND, SEAS WILL ONCE AGAIN BUILD TO 6 FEET OR GREATER EARLY NEXT WEEK. && .FIRE WEATHER...NO PROBLEMS OR CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 80 72 80 66 / 70 70 60 20 FORT LAUDERDALE 80 72 80 66 / 60 60 60 20 MIAMI 80 71 81 66 / 50 50 50 20 NAPLES 79 68 79 62 / 70 70 60 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && AVIATION...GARCIA ALL ELSE...BRABANDER
Hazardous weather outlook, Dec 14, 10:50 AM EST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1050 AM EST THU DEC 14 2006 FLZ063-066>075-142345- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1043 AM EST THU DEC 14 2006 ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: MODERATE ONSHORE WINDS WILL CONTINUE TO AFFECT THE ATLANTIC BEACHES THROUGH TODAY. RIP CURRENTS HAVE BEEN OBSERVED ALONG PORTIONS OF THE EAST COAST BEACHES TODAY, AND A MODERATE RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC BEACHES INTO THE EVENING. THUNDERSTORMS: INCREASING MOISTURE AND INSTABILITY AHEAD OF DEVELOPING A LOW PRESSURE SYSTEM OVER THE EASTERN GULF OF MEXICO WILL RESULT IN SHOWERS AND THUNDERSTORMS INCREASING ACROSS SOUTH FLORIDA TODAY. THE MAIN WEATHER IMPACT FROM THESE STORMS WILL BE OCCASIONAL LIGHTNING STRIKES. WATERSPOUTS: THERE IS A SLIGHT CHANCE THAT A WATERSPOUT OR TWO MAY DEVELOP FROM THE ISOLATED THUNDERSTORMS THAT DO DEVELOP OVER THE GULF STREAM WATERS TODAY. WIND: SOME THUNDERSTORMS OVER THE COASTAL ATLANTIC WATERS MAY PRODUCE WIND GUST TO NEAR 35 KNOTS. FLOODING: THUNDERSTORMS WILL CONTINUE TO DEVELOP AND TRAIN ACROSS THE METRO AREAS OF MIAMI DADE, BROWARD, PALM BEACH COUNTIES WITH THE MOST ACTIVITY BEING ACROSS METRO BROWARD AND PALM BEACH. THIS MAY CAUSE POORLY DRAINED ROADWAY TO BECOME FLOODED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH CHANCE FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY AS THE SURFACE LOW TRAVERSES THE FLORIDA PENINSULA JUST NORTH OF LAKE OKEECHOBEE. A COLD FRONT WILL BRING INCREASING NORTH WINDS AND SEAS IN THE GULF STREAM BY THE WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Local storm report, Dec 14, 11:00 AM EST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1100 AM EST THU DEC 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM HEAVY RAIN PALM BEACH 26.70N 80.04W
12/14/2006 E0.00 INCH PALM BEACH FL LAW ENFORCEMENT
PALM BEACH SHERIFFS OFFICE HAS REPORTED FLOODING IN THE
VICINITY OF OKEECHOBEE BLVD AND MILITARY TRAIL. THIS IS
OCCURRING ALONG HAVERHIL AND MILITARY TRAIL BETWEEN
COMMUNITY AND OKEECHOBEE BLVD.
&&
EBAUGHLocal storm report, Dec 14, 11:17 AM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1117 AM EST THU DEC 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM FLOOD NORTH LAUDERDALE 26.22N 80.23W
12/14/2006 BROWARD FL LAW ENFORCEMENT
BROWARD SHERIFFS OFFICE REPORTED FLOODED ROADWAY, APPROX
6 TO 8 INCHES ON ROADWAY AT THE INTERSECTION OF KIMBERLY
BLVD AND TAMOSHANTER... ROADWAY IS PASSIBLE, BUT SLOW
&&
EBAUGHLocal storm report, Dec 14, 11:23 AM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1123 AM EST THU DEC 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HEAVY RAIN FORT LAUDERDALE 26.12N 80.15W
12/14/2006 E0.00 INCH BROWARD FL TRAINED SPOTTER
BROWARD SKYWARN SPOTTER BR398 REPORTED FLOODED ROADWAYS
BETWEEN COMERCIAL AND ATLANTIC BLVD. PINE ISLAND ROAD WAS
FLOODED
&&
EBAUGHLocal storm report, Dec 14, 11:29 AM EST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1129 AM EST THU DEC 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM FLOOD PALM BEACH 26.70N 80.04W
12/14/2006 PALM BEACH FL EMERGENCY MNGR
PALM BEACH OFFICE OF EMERGENCY MANAGEMENT OFFICE REPORTED
FLOODED ROADWAYS ALONG MILITARY TRAIL. LOCATIONS INCLUD
45TH AND OKEECHOBEE AND INDIAN ROAD AND OKEECHOBEE. THESE
ROADWAYS ARE FLOODED
&&
EBAUGHSpecial weather statement, Dec 14, 12:54 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1254 PM EST THU DEC 14 2006 FLZ068-072-141845- PALM BEACH EASTERN FL-BROWARD METROPOLITAN FL- 1254 PM EST THU DEC 14 2006 AT 1249 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST PALM BEACH TO BOCA RATON...MOVING WEST AT 5 MPH. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. TINGLER
Special weather statement, Dec 14, 1:00 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 100 PM EST THU DEC 14 2006 FLZ068-072-141845- PALM BEACH EASTERN FL-BROWARD METROPOLITAN FL- 100 PM EST THU DEC 14 2006 ...NUMEROUS SHOWERS WITH ISOLATED STRONG THUNDERSTORMS ACROSS THE AREA... AT 100 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE NUMEROUS SHOWERS STRETCHING ACROSS METRO BROWARD TO PALM BEACH COUNTIES. WITHIN THIS ACTIVITY...THE RADAR INDICATED STRONG STORMS MOVING NORTH AROUND 5 TO 10 MPH WEST OF DELRAY BEACH AND FORT LAUDERDALE. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 40 MPH. ALBEIT REMOTE...THERE IS ALSO A CHANCE THAT ANY OF THESE STORMS COULD PRODUCT A BRIEF TORNADO. RESIDENTS ACROSS THESE AREAS ARE ADVISED TO REMAIN ON THE ALERT IN CASE A WARNING IS ISSUED FOR ANY OF THIS ACTIVITY. AT/PS
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 10:23 AM EST | Special Marine Warning | MFL | 37 min | |
| Dec 14, 11:07 AM EST | Special Marine Warning | MFL | 113 min | |
| Dec 14, 11:20 AM EST | Flash Flood Warning | MFL | Broward, Palm Beach | 115 min |
| Dec 14, 12:54 PM EST | Special Marine Warning | MFL | 66 min | |
| Dec 14, 2:00 PM EST | Special Marine Warning | MFL | 60 min | |
| Dec 14, 2:58 PM EST | Special Marine Warning | MFL | 32 min | |
| Dec 14, 4:35 PM EST | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Dec 14, 4:56 PM EST | Special Marine Warning | MFL | 49 min | |
| Dec 14, 5:41 PM EST | Special Marine Warning | MFL | 49 min |
Nearby
Flash Flood Warnings in Florida, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.